MAUDE Adverse Event Report: BAUSCH + LOMB IC-8 APTHERA IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS

BAUSCH + LOMB IC-8 APTHERA IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Model Number IC8APT+240
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Although requested, the device was not returned for evaluation and additional information regarding the event was not provided.A review of the device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause could not be conclusively determined.
 
Event or Problem Description
It was reported that approximately 11 weeks after implantation of an intraocular lens (iol) into the left eye, the iol was exchanged for a lens of a different model and diopter.Additional information was requested, but not received.

Brand Name
IC-8 APTHERA IOL
Common Device Name
EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
ACUFOCUS, INC., A BAUSCH + LOMB COMPANY
32 discovery
suite 200
irvine CA 92618
Manufacturer Contact
shayan habibi
21 n park pl blvd
clearwater, FL 33759
7277246600
MDR Report Key19557240
Report Number0001313525-2024-00113
Device Sequence Number4851519
Product Code POE
UDI-Device Identifier00813359021011
UDI-Public(01)00813359021011(17)261101(11)231102(10)BE-GA-23064
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P210005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIC8APT+240
Device Catalogue Number82078-240
Device Lot NumberBE-GA-23064
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2024
Initial Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale